Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 94, NWS Wakefield, VA

June 4, 20214 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 4, 2021, 3:18 PM EDT for 4 counties in Virginia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2021, 3:18 PM EDT (19:18 UTC)
Expired
Jun 4, 2021, 4:00 PM EDT
In force
42 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Essex County, VA, Northumberland County, VA, Richmond County, VA, Westmoreland County, VA

The radar

The Sterling radar (KLWX), 120 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:59 PM EDTTSTM WND DMGWestmoreland, VAPOWER OUTAGE REPORTED DUE TO STORM. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

813 
WUUS51 KAKQ 041918
SVRAKQ
VAC057-133-159-193-042000-
/O.NEW.KAKQ.SV.W.0094.210604T1918Z-210604T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
318 PM EDT Fri Jun 4 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northwestern Northumberland County in eastern Virginia...
  Richmond County in east central Virginia...
  Westmoreland County in east central Virginia...
  Northern Essex County in east central Virginia...

* Until 400 PM EDT.

* At 318 PM EDT, severe thunderstorms were located along a line
  extending from near White Point Beach to near Champlain, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Tappahannock, Warsaw, Montross, Champlain, Callao, Kinsale,
  Newland, Coles Point, Hague, Lewisetta, Loretto, Leedstown,
  Farnham, Haynesville, Westmoreland, Currioman Landing, Lottsburg,
  Threeway, Hustle and Mount Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3818 7688 3816 7684 3816 7671 3815 7661
      3811 7660 3807 7653 3803 7652 3802 7647
      3798 7643 3784 7669 3807 7716 3820 7691
TIME...MOT...LOC 1918Z 297DEG 26KT 3820 7666 3802 7705 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD
1 follow-up statement
164 
WWUS51 KAKQ 041939
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
339 PM EDT Fri Jun 4 2021

VAC057-133-159-193-042000-
/O.CON.KAKQ.SV.W.0094.000000T0000Z-210604T2000Z/
Northumberland VA-Richmond VA-Westmoreland VA-Essex VA-
339 PM EDT Fri Jun 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN NORTHUMBERLAND...RICHMOND...WESTMORELAND AND
NORTHERN ESSEX COUNTIES...

At 339 PM EDT, severe thunderstorms were located along a line
extending from near Coles Point to near Champlain, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Tappahannock, Warsaw, Montross, Champlain, Callao, Kinsale, Newland,
Coles Point, Hague, Lewisetta, Farnham, Haynesville, Westmoreland,
Currioman Landing, Lottsburg, Threeway, Mount Holly, Stratford Hall,
Tidewater and Lyells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 7687 3816 7684 3816 7671 3815 7661
      3811 7660 3807 7653 3803 7652 3802 7647
      3798 7643 3784 7669 3803 7708
TIME...MOT...LOC 1939Z 280DEG 26KT 3815 7659 3797 7698 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:49 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 4, 2:49 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
249 PM EDT Fri Jun 4 2021

.SYNOPSIS...
A disturbance will pass through the local area this evening and
tonight. High pressure settles across the local area on Saturday.
Bermuda high pressure builds offshore Sunday through early next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM EDT Friday...

     SEVERE THUNDERSTORM WATCH 235 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A trough aloft will swing through the region late this afternoon
into tonight, gradually pushing the bulk of the significant
moisture S and E of the FA. Already seeing tstms developing
across northern VA early this afternoon in response to the
approaching upper disturbance. Latest hi-res CAMS show tstms
continuing to develop and heading SE through eastern VA, lower
MD and eventually into southside Hampton Roads and coastal NE NC
through late this evening. In coordination with SPC and
surrounding offices have hoisted a SVR TSTM WATCH until 9 pm
for much of the area (excluding SW counties where SVR parameters
are less). There is the potential for several strong/severe
tstms with damaging wind gusts being the main threat. This
activity gradually progresses SE through the late evening,
ending late this afternoon N and late this evening (after dark)
SE. After that, we dry out and the the sky becomes mostly clear
to partly cloudy overnight with low temps ranging from the lower
60s NW to the mid/upper 60s SE.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
As of 215 PM EDT Friday...

High pressure builds over the area for Saturday. Partly to
mostly sunny and warm with highs ranging from the mid 80s to
lower 90s. Expecting a generally dry day Saturday, although a
stray shower or thunderstorm cannot be ruled out near/along the
Albemarle Sound. Fair to partly cloudy Sat night with lows in
the 60s. Remaining dry and warm Sunday with high pressure in
control, although a stray shower or thunderstorm cannot be
ruled out in NE NC. Highs from the low-mid 80s coast to the low
90s inland. Another dry/mild night Sunday night with lows in
the mid/upper 60s to lower 70s. Bermuda high pressure takes up a
position offshore on Monday. Diurnal tstms possible in the
afternoon inland with PoPs 20-30%. Very warm with highs from the
low-mid 80s coast to the low 90s inland.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 215 PM EDT Friday...

The latest 12Z/04 models continue to forecast a summerlike
pattern with just isolated to scattered diurnal convection
(highest coverage during the aftn/evening) from Tue-Fri. A
potent shortwave potentially dives SSE from srn Canada to far
nrn New England by the end of next week. This feature
potentially could allow a backdoor cold front to settle near the
region by late next week. Regardless, the main mid/upper level
flow is expected to remain well to our north. It will be
somewhat humid with dew pts in the 60s to near 70F (highest SE).
Highs will range from the mid 80s to lower 90s through the
period with some locally cooler conditions at the immediate
coast only. Lows will range from the mid 60s to around 70F.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...

Primarily VFR conditions this afternoon through tonight outside
of any heavier showers/storms. Local IFR VSBYS possible in tstms
along with localized gusty winds.

OUTLOOK...Generally dry wx/VFR conditions expected for Saturday
through Sunday. Bermuda high pressure takes over Monday through
at least the middle of next week. VFR conditions expected
outside of scattered afternoon tstms.

&&

.MARINE...
As of 300 PM EDT Friday...

Current observations are showing a southerly flow around 10 kt
across our coastal waters this afternoon. A line of
thunderstorms are moving southeast across northeastern VA and
southeastern MD. This storms are forecasted to move down the
Chesapeake Bay between 3pm and 9pm this evening. Strong gusty
winds are possible as storms move through.

Otherwise, S to SW flow is expected to continue into tonight
behind the line of storms, then lingers through the upcoming
weekend ~10 to 15 knots as the front washes out across the area.
Bermuda high re- asserts itself into next week, with a typical
summer pattern setting in. S-SW flow 10-15 kt persisting through
much of the period, modified only slightly with aftn sea-
breeze. Seas 2-4 ft with S-SE swell, Rivers and sound 1-3 ft.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...AJB/JDM
LONG TERM...AJB/JDM
AVIATION...JDM
MARINE...CP/MAM
Hazardous weather outlook, Jun 4, 1:14 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
114 PM EDT Fri Jun 4 2021

MDZ021>023-NCZ014>017-031-032-102-VAZ048-061-062-064-068-069-075>078-
080>086-088>090-092-093-095>098-509>525-051715-
Dorchester-Wicomico-Somerset-Gates-Pasquotank-Camden-
Western Currituck-Chowan-Perquimans-Eastern Currituck-Fluvanna-
Cumberland-Goochland-Caroline-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Dinwiddie-Prince George-Charles City-
New Kent-Gloucester-Middlesex-Mathews-Sussex-Surry-James City-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
114 PM EDT Fri Jun 4 2021

...SEVERE THUNDERSTORM WATCH 235 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-NCZ012-013-030-VAZ060-065>067-079-087-051715-
Inland Worcester-Northampton-Hertford-Bertie-Prince Edward-
Mecklenburg-Lunenburg-Nottoway-Brunswick-Greensville-
114 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms are possible late this
afternoon and evening. Damaging wind gusts and heavy rainfall are the
primary threats with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-051715-
Accomack-Northampton-
114 PM EDT Fri Jun 4 2021

...SEVERE THUNDERSTORM WATCH 235 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-051715-
Maryland Beaches-
114 PM EDT Fri Jun 4 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

A few strong to severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts and heavy rainfall are the primary
threats with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 9:27 AM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
927 AM EDT Fri Jun 4 2021

VAZ097-098-041415-
Chesapeake-Virginia Beach-
927 AM EDT Fri Jun 4 2021

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT ...THE EASTERN CITY OF
CHESAPEAKE AND THE CITY OF VIRGINIA BEACH...

At 927 AM EDT, a thunderstorm with heavy rain was located near
Northwest, or near Great Bridge, moving east at 25 mph.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Virginia Beach, Regent University, Great Bridge, Kempsville,
Chesapeake, Back Bay, Fentress, Northwest, Princess Anne, Rudee
Heights, Princess Anne Plaza, Sigma, Pungo, Greenbrier, Bayside, Dam
Neck, Hickory, Mount Pleasant, Sandbridge Beach and Oceana NAS.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3655 7641 3694 7611 3694 7595 3677 7591
      3664 7585 3655 7582
TIME...MOT...LOC 1327Z 268DEG 19KT 3663 7618

JM
Special weather statement, Jun 4, 1:15 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
115 PM EDT Fri Jun 4 2021

VAZ048-509-041800-
Fluvanna-Western Louisa-
115 PM EDT Fri Jun 4 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA AND
NORTHEASTERN FLUVANNA COUNTIES...

At 114 PM EDT, a strong thunderstorm was located 7 miles northwest of
Boswells Tavern, or 11 miles northeast of Charlottesville, moving
southeast at 20 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Louisa, Ferncliff, Boswells Tavern, Kents Store, Troy, Gordonsville,
Louisa Airport, Green Springs, Zion Crossroads, Union Mills, Bybee,
Waldrop, Byrd Mill, Trevilians and Vawter Corner.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

LAT...LON 3807 7825 3813 7821 3813 7818 3814 7815
      3814 7812 3815 7811 3815 7809 3813 7805
      3814 7801 3812 7798 3811 7793 3812 7792
      3811 7791 3784 7810 3796 7835
TIME...MOT...LOC 1714Z 308DEG 17KT 3812 7830

MRD
Special weather statement, Jun 4, 2:03 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Wakefield VA
203 PM EDT Fri Jun 4 2021

VAZ509>511-041845-
Western Hanover-Western Louisa-Eastern Louisa-
203 PM EDT Fri Jun 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOUISA AND NORTHWESTERN
HANOVER COUNTIES...

At 203 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ferncliff to near Mineral. Movement
was east at 35 mph.

Wind gusts around 40 mph are possible with these storms.

These storms will be near...
  Bumpass around 215 PM EDT.
  Mineral around 225 PM EDT.
  Montpelier around 245 PM EDT.

Other locations impacted by these storms include Orchid, Pendleton,
Louisa Airport, Vontay, Coatesville, Hewlett, Mabelton, Cuckoo,
Dabneys and Yanceyville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3812 7794 3812 7792 3808 7779 3806 7778
      3805 7775 3802 7775 3803 7773 3801 7772
      3799 7764 3795 7762 3796 7757 3793 7755
      3772 7778 3775 7783 3777 7790 3785 7795
      3786 7799 3789 7802 3796 7819
TIME...MOT...LOC 1803Z 286DEG 29KT 3798 7814 3806 7785

EI
Special weather statement, Jun 4, 2:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
244 PM EDT Fri Jun 4 2021

VAZ062-064-510-511-041930-
Goochland-Western Hanover-Caroline-Eastern Louisa-
244 PM EDT Fri Jun 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LOUISA...
CENTRAL GOOCHLAND...SOUTHWESTERN CAROLINE AND HANOVER COUNTIES...

At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ladysmith to 6 miles southwest of
Bumpass to near Hadensville. Movement was southeast at 30 mph.

Wind gusts of around 45 mph are possible with these storms.

Locations impacted include...
Ashland, Randolph Macon College, Gum Spring, Oilville, Ladysmith,
Dawn, Bumpass, Kings Dominion, Montpelier, Wyndham, Chilesburg,
Orchid, Golansville, Vontay, Gum Tree, Johnsons Springs, Elmont,
Gilman, Cedar Fork and Ruther Glen.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3793 7783 3801 7770 3799 7764 3806 7757
      3787 7725 3770 7750 3768 7757 3771 7761
      3770 7763 3766 7765 3763 7778 3787 7800
TIME...MOT...LOC 1844Z 311DEG 25KT 3800 7759 3789 7780 3785 7797

EI
Special weather statement, Jun 4, 2:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
257 PM EDT Fri Jun 4 2021

VAZ064-075-076-521-041945-
Richmond-Westmoreland-Western Essex-Caroline-
257 PM EDT Fri Jun 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RICHMOND...CENTRAL CAROLINE...WESTMORELAND AND NORTHWESTERN ESSEX
COUNTIES...

At 257 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Colonial Beach to near Milford. Movement
was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Colonial Beach, Bowling Green, Montross, Champlain, Milford, Port
Royal, Newland, Coles Point, Loretto, Leedstown, Fort A.p. Hill,
Currioman Landing, Hustle, Potomac Beach, Elevon, Supply, Mount
Holly, Penola, Stratford Hall and Erica.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and east central Virginia.

LAT...LON 3821 7695 3817 7687 3815 7661 3811 7660
      3794 7707 3797 7707 3797 7715 3795 7718
      3790 7718 3789 7721 3791 7724 3787 7725
      3806 7757 3820 7722 3817 7717 3815 7712
      3816 7709 3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 1857Z 273DEG 32KT 3825 7695 3798 7740

MRD

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:26 PM EDTSmall Craft AdvisoryAKQ8 hr
Jun 4, 4:01 AM EDTSpecial Marine WarningAKQ59 min
Jun 4, 4:24 AM EDTSpecial Weather StatementAKQMecklenburg51 min
Jun 4, 5:04 AM EDTAreal Flood AdvisoryAKQCity of Virginia Beach116 min
Jun 4, 7:25 AM EDTSpecial Weather StatementAKQSouthampton50 min
Jun 4, 7:55 AM EDTSpecial Weather StatementAKQCity of Franklin, City of Suffolk35 min
Jun 4, 8:34 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach56 min
Jun 4, 9:27 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach48 min
Jun 4, 10:26 AM EDTSpecial Marine WarningAKQ51 min
Jun 4, 1:15 PM EDTSpecial Weather StatementAKQLouisa45 min
Jun 4, 2:03 PM EDTSpecial Weather StatementAKQLouisa42 min
Jun 4, 2:44 PM EDTSpecial Weather StatementAKQHanover46 min
Jun 4, 2:57 PM EDTSpecial Weather StatementAKQCaroline, Westmoreland48 min
Jun 4, 3:28 PM EDTSpecial Weather StatementAKQEssex, Hanover, King and Queen, King William, Powhatan, City of Richmond62 min
Jun 4, 3:59 PM EDTSpecial Marine WarningAKQ2 hr
Jun 4, 3:59 PM EDTSevere Thunderstorm WarningAKQEssex, Lancaster, Northumberland, Richmond, Westmoreland61 min
Jun 4, 4:01 PM EDTSpecial Weather StatementAKQCharles City, Chesterfield, Henrico, Middlesex, New Kent, City of Colonial Heights and 2 more44 min
Jun 4, 5:04 PM EDTSpecial Marine WarningAKQ86 min
Jun 4, 5:04 PM EDTSpecial Weather StatementAKQGloucester, James City, City of Williamsburg56 min
Jun 4, 5:34 PM EDTSpecial Marine WarningAKQ116 min
Jun 4, 5:49 PM EDTSpecial Weather StatementAKQGloucester, Mathews, Surry, York, City of Hampton, City of Newport News and 2 more56 min
Jun 4, 5:54 PM EDTSpecial Weather StatementAKQNorthampton66 min
Jun 4, 5:59 PM EDTSpecial Marine WarningAKQ2 hr
Jun 4, 5:59 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Surry, York, City of Hampton, City of Newport News and 1 more61 min
Jun 4, 6:29 PM EDTSpecial Marine WarningAKQ31 min
Jun 4, 6:34 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson2 hr
Jun 4, 6:43 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth47 min
Jun 4, 6:45 PM EDTSpecial Weather StatementAKQIsle of Wight30 min
Jun 4, 6:48 PM EDTSpecial Weather StatementAKQNorthampton42 min
Jun 4, 7:02 PM EDTAreal Flood AdvisoryAKQIsle of Wight3 hr
Jun 4, 7:16 PM EDTFlash Flood WarningAKQIsle of Wight3 hr
Jun 4, 7:27 PM EDTSpecial Marine WarningAKQ93 min
Jun 4, 7:32 PM EDTSpecial Weather StatementAKQIsle of Wight43 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.